# SDR C2XA06CL068

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N15509
- Make and model: Emb EMB-135ER
- Aircraft serial: 145238
- Aircraft time: 11,713 hours, 11,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT LIGHT WAS INOPERATIVE AT THE LEFT OVERWING EXIT DOOR.  MAINTENANCE INSPECTED AND REPLACED THE NR 4 INVERTER.  OPERATIONAL CHECKS OF THE EMERGENCY LIGHT SYSTEM WERE GOOD.
